# SDR ASAA2016102018442

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 36,797 hours, 11,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE FLOURSCENT EMERGENCY EXIT LIGHT STRIP, A BEAM FWD CLOSET, ON AISLE FLOOR (LEFT) COMING LOOSE.   ACFT GROUNDED.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-15.
